Rafaela de Souza Elba, 25 year old.
After taking the first dose of AstraZeneca, on 06/08/21, lesions began to appear on my legs, like reddish petechiae, associated with intense pain and burning.
On 08/31/21, I took the second dose of the AstraZeneca vaccine. Three days later, my condition worsened, with intensifying pain and paralysis of the lower limbs.
I was hospitalized from 02/25/22 to 03/04/22 to have a biopsy done of the lesions, to confirm the diagnosis, already given by the doctors, Hematologist and Rheumatologist, such as: small vessel vasculitis, Henoch-Schönlein Syndrome. This syndrome, caused by inflammation in the blood vessels of the skin, joints, intestines and kidneys, causes intense pain, with the presence of clots, burning, anemia, vaginal bleeding, arterial decompensation, nephritis and joint pain.
Today i continue my treatments, with Pulse Therapy, Methylpredidnisolone + Mycophenolate of Mofetil (a high cost drug).
I had a normal life, despite the pre-condition of having Hydrocephalus, I never needed to take any medication, just the use of valves and DVP.
It was only after taking the two doses of AstraZeneca. My health has deteriorated to such an extent that I am now stuck with treatments and medications, with sequelae for the rest of my life, with severe kidney damage, and also suspected thrombosis.